YB
BannerBanner

Pct question

Author
CLIFFORD2K1
Universe Member
  • Total Posts : 342
  • Reward points: 9922
  • Joined: 2004/03/19 18:33:56
  • Location: United Kingdom
  • Status: offline
2006/07/19 19:43:58 (permalink)
0

Pct question

im currently on day 3 of pct after a 6 weeks md2 cycle
im using nolva,tribulus and activate. when i used activate a while ago i felt very like i had very high estrogen levels so i started using a rebound xt (an ai) and that cured it. the thing is im feeling like i have very high estrogen again even though im on nolva. do you think its worth adding a ai into the mix or am i just feeling like this cos its only day 3 of pct??

also i have been taking all my nolva for the day in a single dose before bed is that the best way?
#1

1 Reply Related Threads

    Medichecks
    POWERHOUSE585
    Pro-Member
    • Total Posts : 6784
    • Reward points: 4431
    • Joined: 2003/06/11 18:19:09
    • Location: uk
    • Status: offline
    RE: Pct question 2006/07/19 20:26:11 (permalink)
    0
    how the hell do u feel like uve got very high estrogen levels
    how much nolva are u on
    #2
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5